About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 639713, 12 pages
http://dx.doi.org/10.1155/2012/639713
Research Article

New Fixed Point Results of Single-Valued Mapping for c-Distance in Cone Metric Spaces

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor Darul Ehsan, Malaysia
2Teacher Education School in Prizren-Leposavić, Nemanjina b.b, 38218 Leposavić, Serbia

Received 13 July 2012; Accepted 20 August 2012

Academic Editor: Douglas Anderson

Copyright © 2012 Zaid Mohammed Fadail et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zaid Mohammed Fadail, Abd Ghafur Bin Ahmad, and Ljiljana Paunović, “New Fixed Point Results of Single-Valued Mapping for c-Distance in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 639713, 12 pages, 2012. doi:10.1155/2012/639713